# SDR SWAA2021071280255

- Difficulty date: June 3, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 945
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AROUND FASTENER HOLE AT AFT CARGO BAY BS945 RBL8 WL179. ; / [01] UPDATED MEASUREMENTS; [02] CORROSION ON RAIL WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO FASTENER HOLES PER SRM 53-00-53-1A-2 FIG 103 DETAIL D; [03] VERIFIED; CONFIRMED; [04] CUT OUT DAMAGE SECTION AT B.S.941;RBL8;WL179 PER SRM 53-00-53-2R-2; [05] VERIFIED DAMAGE REMOVAL; [06] HFEC INSP OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071 EQUIP ID#: ATS2407 S/N: MM1591DD064104; [07] FABRICATED RAIL END FROM B.S 941 TO 951-BAC1509-100146#7075-T6511 LOT #5040028;CHEMICAL CONVERSION AND PRIMED PER SRM 563-00-53-2R-2; [08] LOCATED AND DRILLED REPAIR PARTS; APPLIED CHEMICAL CONVERSION AND PRIMER PER SRM 53-00-53-2R-2. OK TO INSTALL; [09] FABRICATED RAIL END FROM B.S 941 TO 951-BAC1509-100146#7050-T76511 LOT #1459408;CHEMICAL CONVERSION AND PRIMED PER SRM 53-00-53-2R-2; [10] LOCATED AND DRILLED SPLICE SI #53100004-001 LOT #1461073-1 PER SRM 53-00-53-2R-2. OK TO INSTALL REPAIR PARTS; [11] VERIFIED FABRICATION OF SPLICE AND RAIL END MATERIAL; DRILL UP; LOCATION; CONVERSION COATING AND PRIMER PER SRM 53-00-53-2R-2. OK TO INSTALL; [12] INSTALLED REPAIR PARTS PER SRM 53-00-53-2R-2 AND DWG. 147A7500; [13] VERIFIED INSTALLED REPAIR PARTS PER SRM 53-00-53-2R-2 AND DWG. 147A7500; [14] COMPLETED
